Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 359

30 Team Members
Filters -> Year: 2025
281
TITLE: On sufficient and necessary conditions for linearity of the transverse Poisson structure  Full Text
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2010, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 60, ISSUE: 3, PAGES: 543-551
INDEXED IN: Scopus WOS CrossRef: 1
282
TITLE: On the stability of the set of hyperbolic closed orbits of a Hamiltonian
AUTHORS: Mario Bessa ; Celia Ferreira; Jorge Rocha ;
PUBLISHED: 2010, SOURCE: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, VOLUME: 149, ISSUE: 2, PAGES: 373-383
INDEXED IN: Scopus WOS CrossRef: 8
283
TITLE: Switching near a network of rotating nodes  Full Text
AUTHORS: Manuela A D Aguiar ; Isabel S Labouriau ; Alexandre A P Rodrigues ;
PUBLISHED: 2010, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 25, ISSUE: 1, PAGES: 75-95
INDEXED IN: Scopus WOS CrossRef: 27
284
TITLE: THREE-DIMENSIONAL CONSERVATIVE STAR FLOWS ARE ANOSOV
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2010, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 26, ISSUE: 3, PAGES: 839-846
INDEXED IN: Scopus WOS CrossRef: 11
285
TITLE: A NOTE ON TODOROV SURFACES  Full Text
AUTHORS: Carlos Rito ;
PUBLISHED: 2009, SOURCE: OSAKA JOURNAL OF MATHEMATICS, VOLUME: 46, ISSUE: 3, PAGES: 685-693
INDEXED IN: Scopus WOS
286
TITLE: Entropy and Poincare recurrence from a geometrical viewpoint  Full Text
AUTHORS: Varandas, P ;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 10, PAGES: 2365-2375
INDEXED IN: Scopus WOS CrossRef: 8
287
TITLE: Homoclinic tangencies versus uniform hyperbolicity for conservative 3-flows  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2009, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 247, ISSUE: 11, PAGES: 2913-2923
INDEXED IN: Scopus WOS CrossRef: 7
288
TITLE: The core periphery model with asymmetric inter-regional and intra-regional trade costs  Full Text
AUTHORS: Vasco Leite; Sofia B S D Castro ; Joao Correia da Silva ;
PUBLISHED: 2009, SOURCE: 2nd Meeting of the Portuguese Economic Journal in PORTUGUESE ECONOMIC JOURNAL, VOLUME: 8, ISSUE: 1, PAGES: 37-44
INDEXED IN: Scopus WOS CrossRef: 6
289
TITLE: A note on the C(0)-centralizer of an open class of bidimensional Anosov diffeomorphisms  Full Text
AUTHORS: Jorge Rocha ;
PUBLISHED: 2008, SOURCE: AEQUATIONES MATHEMATICAE, VOLUME: 76, ISSUE: 1-2, PAGES: 105-111
INDEXED IN: Scopus WOS CrossRef: 4
290
TITLE: Correlation Decay and Recurrence Asymptotics for Some Robust Nonuniformly Hyperbolic Maps  Full Text
AUTHORS: Paulo Varandas ;
PUBLISHED: 2008, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 133, ISSUE: 5, PAGES: 813-839
INDEXED IN: Scopus WOS CrossRef: 7
291
TITLE: Homotopy groups of moduli spaces of representations  Full Text
AUTHORS: Steven B Bradlow; Oscar Garcia Prada; Peter B Gothen ;
PUBLISHED: 2008, SOURCE: TOPOLOGY, VOLUME: 47, ISSUE: 4, PAGES: 203-224
INDEXED IN: Scopus WOS CrossRef: 19
292
TITLE: On <math><msup><mi>C</mi><mn>1</mn></msup></math>-robust transitivity of volume-preserving flows   Full Text
AUTHORS: Mário Bessa ; Jorge Rocha ;
PUBLISHED: 2008, SOURCE: Journal of Differential Equations, VOLUME: 245, ISSUE: 11, PAGES: 3127-3143
INDEXED IN: CrossRef: 24
293
TITLE: On C-1-robust transitivity of volume-preserving flows  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2008, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 245, ISSUE: 11, PAGES: 3127-3143
INDEXED IN: Scopus WOS
294
TITLE: On the fundamental regions of a fixed point free conservative Henon map
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2008, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 77, ISSUE: 1, PAGES: 37-48
INDEXED IN: Scopus WOS CrossRef: 2
295
TITLE: Semi-complete vector fields of saddle-node type in C-n
AUTHORS: Helena Reis ;
PUBLISHED: 2008, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 360, ISSUE: 12, PAGES: 6611-6630
INDEXED IN: Scopus WOS CrossRef: 3
296
TITLE: Symmetry and bifurcation of periodic solutions in Neumann boundary value problems
AUTHORS: Sofia B S Castro ;
PUBLISHED: 2008, SOURCE: Portugaliae Mathematica, PAGES: 373-385
INDEXED IN: CrossRef
297
TITLE: Betti numbers of the moduli space of rank 3 parabolic Higgs bundles
AUTHORS: Garcia Prada, O; Gothen, PB ; Munoz, V;
PUBLISHED: 2007, SOURCE: MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 187, ISSUE: 879, PAGES: 1-+
INDEXED IN: WOS
298
TITLE: Generic phase transitions and profit singularities in Arnold's model
AUTHORS: Davydov, AA; Mena M Matos ;
PUBLISHED: 2007, SOURCE: SBORNIK MATHEMATICS, VOLUME: 198, ISSUE: 1-2, PAGES: 17-37
INDEXED IN: Scopus WOS CrossRef: 15
299
TITLE: Generic singularities of the optimal averaged profit among stationary strategies  Full Text
AUTHORS: Mena Matos, H ; Moreira, C ;
PUBLISHED: 2007, SOURCE: JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, VOLUME: 13, ISSUE: 4, PAGES: 541-562
INDEXED IN: Scopus WOS CrossRef: 6
300
TITLE: How do hyperbolic homoclinic classes collide at heterodimensional cycles
AUTHORS: Lorenzo J Diaz; Jorge Rocha ;
PUBLISHED: 2007, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 17, ISSUE: 3, PAGES: 589-627
INDEXED IN: Scopus WOS

Results per Page: 20.
Page 15 of 18. Total results: 359.